Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/4141
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFrederico, G.S.F.pt
dc.contributor.authorTorres, D.F.M.pt
dc.date.accessioned2011-10-12T18:24:35Z-
dc.date.issued2007-
dc.identifier.issn0022-247Xpt
dc.identifier.urihttp://hdl.handle.net/10773/4141-
dc.description.abstractFractional (or non-integer) differentiation is an important concept both from theoretical and applicational points of view. The study of problems of the calculus of variations with fractional derivatives is a rather recent subject, the main result being the fractional necessary optimality condition of Euler-Lagrange obtained in 2002. Here we use the notion of Euler-Lagrange fractional extremal to prove a Noether-type theorem. For that we propose a generalization of the classical concept of conservation law, introducing an appropriate fractional operator. © 2007 Elsevier Inc. All rights reserved.pt
dc.description.sponsorshipIPAD (Portuguese Institute for Developmentpt
dc.description.sponsorshipControl Theory Group (cotg)pt
dc.description.sponsorshipCEOCpt
dc.language.isoengpt
dc.publisherElsevierpt
dc.relationdx.doi.org/10.1016/j.jmaa.2007.01.013pt
dc.relation.urihttp://www.scopus.com/inward/record.url?eid=2-s2.0-34250648556&partnerID=40&md5=f6bb85dc0695ffc99a0725ef1aeb3df7-
dc.rightsrestrictedAccesspor
dc.subjectCalculus of variationspt
dc.subjectFractional derivativespt
dc.subjectNoether's theorempt
dc.titleA formulation of Noether's theorem for fractional problems of the calculus of variationspt
dc.typearticlept
dc.peerreviewedyespt
ua.distributioninternationalpt
degois.publication.firstPage834pt
degois.publication.issue2-
degois.publication.issue2pt
degois.publication.lastPage846pt
degois.publication.titleJournal of Mathematical Analysis and Applicationspt
degois.publication.volume334pt
dc.date.embargo10000-01-01-
Appears in Collections:DMat - Artigos

Files in This Item:
File Description SizeFormat 
[068]J-Math-Anal-Appl-07.pdf152.14 kBAdobe PDFrestrictedAccess


FacebookTwitterLinkedIn
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.